Show simple item record

dc.contributor.authorKaymakçalan, Billur
dc.identifier.citationKaymakçalan, Billur. Lyapunov stability theory for dynamic systems on time scales. Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 275-282, 1992. doi:10.1155/S1048953392000224en_US
dc.description.abstractBy use of the necessary calculus and the fundamental existence theory for dynamic systems on time scales, in this paper, we develop Lyapunov’s second method in the framework of general comparison principle so that one can cover and include several stability results for both types of equations at the same time.en_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.titleLyapunov Stability Theory for Dynamic Systems on Time Scalesen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0